# SDR SWAA2023012680994

- Difficulty date: December 13, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 672
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN HORIZONTAL PRESSURE DECK BS 672 RBL 41.5 WL 206 CRACK IS .4 INCHES LONG. FOUND WITH HFEC INSPECTION.   CUT AND REMOVED THE DAMAGED PART OF THE PRESSURE DECK IAW SRM 53-40-51-2R-2 REPAIR 2.   HFEC INSPECTED ALL OPEN HOLES AND CUT EDGE IN THE REPAIR AREA IAW NDTM PT6 51-00-00 PROCEDURE 16 AND PROCEDURE 17,  AND PROCEDURE 23,  NO CRACKS NOTED. NO COUNTERSINKS ARE IN THE REPAIR AREA.   FABRICATED DOUBLER,  STIFFENERS, &  WEB.  LOCATED AND DRILLED ALL REPAIR PARTS,  INSTALLED ALL REPAIR PART OF THE PRESSURE DECK IAW SRM 53-40-51-2R-2, REPAIR 2 AND DWG 144A7700 REV C.
